# SDR LR7A05192

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER SB 382-57-85, FOUND BEAM CRACKED 2ND HOLE FROM TOP INBOARD, 2 EA, 3/4 INCH RUNNING UPWARD AND FORWARD AND 7/8 INCH RUNNING DOWN AND AFT TO EDGE OF BEAM, FS588, WL250, RBL62.  REPAIRED BEAM IAW DRG R05-028-08, MEA 382-53-05-100, NR 0669.
